MAUDE Adverse Event Report: ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN

ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN
Catalog Number 20737836322
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c501 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable dig digoxin results from one patient sample tested on the cobas 6000 c501 module.The initial result was not reported outside of the laboratory.The initial result from the module with the patient sample in a tube was 0.30 ng/ml with a data flag.The first repeat result from the module with the patient sample in a tube was 0.40 ng/ml.The second repeat result from the module with the patient sample in a cup was 0.35 ng/ml.The third repeat result from the module with the patient sample in a cup was 0.59 ng/ml.The fourth repeat result from another c 501 with the patient sample in a cup was 0.50 ng/ml.The fifth repeat result from another c 501 with the patient sample in a cup was 0.51 ng/ml.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration data.The investigation noted that the first calibration performed on 13-oct-2023 at 2:18 pm failed with errors; the second calibration at 3:22 pm was successful.The first calibration on 20-oct-2023 failed with errors; the second calibration was successful.The investigation reviewed the qc results on the date of event from the digital laboratory management software.The qc levels 1 and 2 were out of range on the date of event.A hardware performance check was performed; two assays had borderline to expected values.The investigation determined the event was consistent with a sample carryover due to a partially clogged sample probe.Product labeling states "daily maintenance - cleaning sample probe, reagent probes, ise probe and ise sipper nozzle at the end of analysis each day, clean the outside of the pipetter probes (sample probe, reagent probes, ise probe) and of the ise sipper to remove residual solution and precipitation.This is a combined maintenance procedure for both ise and photometric unit.".

Brand Name
DIGOXIN
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18111345
Report Number1823260-2023-03573
Device Sequence Number7863245
Product Code KXT
UDI-Device Identifier04015630915682
UDI-Public04015630915682
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K961824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number20737836322
Device Lot Number70090301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown